I had a thread going a couple of months ago https://www.peaktestosterone.com/forum/index.php?topic=367.msg3265#msg3265
but things have changed a bit since then.
The Clomid was not effective. I fired my Endocrinologist since he feels if you need to shave every couple of days and are anywhere near 300 total T, then you are fine.
Anyway, on to the subject of this post.
I had decided I wanted to feel better and work on getting my health back in order. So I quit smoking, changed some of the things I eat and started getting some exercise. I thought all this would be a good thing.
Since I made these changes everything seems to be going downhill.
At the beginning of August I was hospitalized for two days for rectal bleeding bad enough that I nearly needed a blood transfusion.
It was a couple weeks after my hospital stay I decided to fire my Endo and get a new referral. My PCP decided to treat me himself and asked what method of HRT I would prefer. Since my insurance didn't want to cover it, the lowest cost option seemed to be injections. My doctor said he would start with 200mg/ml once per month and test after three weeks. Just got the results back after three weeks and it was an astonishing 192 ng/dl.
Shortly before my first injection I had noticed some swelling in my feet and lower calves. This progressed (after the first T injection) into heavier swelling, fatigue and bouts of shortness of breath along with several instances of dizziness leaving me in a position that I have now been out of work for nearly a month.
My wife has made me go to the ER twice where they sent me back home saying nothing is wrong. One overnight hospital stay where they did a chest CT, Echo-cardiogram, abdominal ultrasound and lower extremity ultrasound, then sent me home saying they can't find a problem. I just had cardiac nuclear imaging stress test yesterday (no result yet).
Now my doctor feels this may all be something that was not found during my fist hospital stay two months ago so now have to go see a GI specialist.
And to top it all off I am anemic and may be diabetic.
So to sum it all up.........LIFE SUCKS!!!!! (for now)